Safety Matters Certified Training 4141 State Street, Suite E5 Santa Barbara, CA 93110 | Call: (805) 705-9222

Navigation
Opioid Overdose and Bystander Use of Naloxone

Opioid Overdose and Bystander Use of Naloxone

Naloxone (brand name Narcan®) is an opioid antidote that can reverse an overdose. It's now available without a prescription at many  pharmacies across the U.S.

Naloxone saves lives. If you or a loved one shows signs of opioid addiction or regularly takes prescribed opioids, talk to your pharmacist about keeping naloxone handy.

Course Content:

Understanding how opioids work and being able to recognize their most common effects on the human body will help you quickly recognize an opioid overdose in an emergency. This course presents an overview of the growing opioid epidemic and teaches students how to recognize, and immediately treat, an overdose with naloxone. Training on three naloxone delivery devices is included in this comprehensive course.

Topics include:

  • Actions, benefits, and risks of opioids on the human body
  • Causes and effects of opioid overdose
  • The opioid epidemic in the U.S.
  • How bystander intervention impacts survival rates
  • How to safely recognize a possible opioid overdose
  • How to administer naloxone using Narcan Nasal Spray, the EVZIO® auto-injector, and a prefilled syringe and mucosal atomizer device
  • Precautions following the administration of naloxone

This is an awareness training and does not result in a certification.  New regulations allow you to carry Naloxone.

Online Opioid Overdose/Use of Naloxone

Classroom Opioid Overdose/Use of Naloxone

Secondary Cardiac Arrest Can Be Caused by Drug Overdose- Learn How to Save a Life with CPR    

Secondary Cardiac Arrest can be the result of the loss of an airway or breathing.  Problems such as hazardous breathing conditions in a confined space, drowning, and drug overdoses can result in secondary cardiac arrest. With no incoming oxygen, the heart progressively becomes weaker until signs of life become difficult or impossible to assess. If the heart is simply too weak to create obvious signs of life, immediate CPR, with an emphasis on effective rescue breaths, may be the only chance to restore them.

Classroom CPR AED Course  

ONLINE BLENDED CPR AED 

NO REFUNDS once you have purchased the Online Blended Course(s).

Learn How to SAve a Life with CPR